| Model Number |
3028 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Swelling/ Edema (4577)
| Date of Event |
10/05/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient presented to the physician with pain and swelling on the right side of the chest.Physician brought the patient into the or and removed a majority of the inspire system.The sensing lead was cut near the ipg and the distal end remains.
Event or Problem Description
Physician brought the patient back into the operating room on (b)(6) 2022 and removed the remainder of the sensing lead.